Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 97, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 15, 2006, 9:28 PM CDT for Caldwell County, Carroll County, Livingston County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2006, 9:28 PM CDT (02:28 UTC)
- Expired
- Apr 15, 2006, 10:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Caldwell County, MO, Carroll County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 9:29 PM CDT | HAIL 1.75 | Cowgill, MO | |
| Apr 15, 9:44 PM CDT | TORNADO | 1 S Braymer, MO | |
| Apr 15, 9:44 PM CDT | TORNADO | 1 S Braymer, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 5:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 519 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 160229 SVREAX MOC025-033-117-160315- /O.NEW.KEAX.SV.W.0097.060416T0228Z-060416T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 928 PM CDT SAT APR 15 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI EASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI SOUTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 1015 PM CDT * AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED NEAR COWGILL...OR 13 MILES SOUTH OF HAMILTON... AND MOVING EAST AT 40 MPH. THIS WARNING IS FOR THE THREAT FOR LARGE HAIL TO THE NORTH OF THE POTENTIALLY TORNADIC TRACK OF THE STORM FROM NORTHEAST RAY INTO WESTERN CARROLL COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRAYMER BY 935 PM CDT. THE TOWNS OF LUDLOW...DAWN AND AVALON ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL DIRECTLY AT 1-800-438-0596. LAT...LON 3974 9403 3950 9394 3965 9345 3985 9351 $$ HUDSON
2 follow-up statements
000
WWUS53 KEAX 160241
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT SAT APR 15 2006
MOC025-033-117-160315-
/O.CON.KEAX.SV.W.0097.000000T0000Z-060416T0315Z/
LIVINGSTON MO-CALDWELL MO-CARROLL MO-
941 PM CDT SAT APR 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CARROLL...EASTERN CALDWELL AND SOUTHERN LIVINGSTON COUNTIES UNTIL
1015 PM CDT...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BRAYMER...OR 16 MILES SOUTHWEST OF CHILLICOTHE...MOVING
NORTHEAST AT 45 MPH. SPOTTERS REPORTED GOLF BALL SIZE HAIL WITH THIS
STORM EARLIER IN COWGILL...AT 929 PM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF UTICA BY 950 PM CDT.
8 MILES SOUTHEAST OF CHILLICOTHE BY 1000 PM CDT.
THE TOWNS OF LUDLOW...DAWN AND AVALON ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL
DIRECTLY AT 1-800-438-0596.
LAT...LON 3952 9394 3950 9394 3965 9345 3985 9351
3977 9383
$$
HUDSON000
WWUS53 KEAX 160312
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1012 PM CDT SAT APR 15 2006
MOC025-033-117-160322-
/O.EXP.KEAX.SV.W.0097.000000T0000Z-060416T0315Z/
LIVINGSTON MO-CALDWELL MO-CARROLL MO-
1012 PM CDT SAT APR 15 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL...EASTERN
CALDWELL AND SOUTHERN LIVINGSTON COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
AT 1009 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LIVINGSTON COUNTY UNTIL 1045 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL
DIRECTLY AT 1-800-438-0596.
LAT...LON 3952 9394 3950 9394 3965 9345 3985 9351
3977 9383
$$
HUDSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:30 PM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Apr 15, 3:30 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 PM CDT SAT APR 15 2006 .DISCUSSION... THERE IS STILL UNCERTAINTY WHETHER THE CAP WILL BREAK THIS AFTERNOON OVER EASTERN KANSAS WILL BREAK. SOME HIGH BASED THUNDERSTORMS HAVE DEVELOPED ABOVE THE CAPPING INVERSION AT THIS HOUR ON AN ELEVATED THETA-E AXIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE CAPE TO BE REALIZED ABOVE THE CAP IS LESS THAN 500 J/KG. SURFACE BASED CONVECTION HAS IGNITED ALONG THE DRY LINE IN SOUTH CENTRAL NEBRASKA WHERE 850MB TEMPERATURES ARE COOLER...AND SURFACE CONVERGENCE STRONGER. RUC SOUNDINGS COMPARE FAVORABLY TO 18Z SOUNDINGS FROM OMAHA AND TOPEKA SUGGESTING THAT CONSIDERABLE COOLING IS NECESSARY FOR CONVECTIVE DEVELOPMENT FOR AREAS CURRENTLY EAST OF THE DRY LINE. FORECASTS FROM THE RUC DO ERODE THE CAP SIGNIFICANTLY OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI BETWEEN 23Z AND 03Z...BUT 30 TO 50J/KG OF NEGATIVE ENERGY REMAINS THROUGH THE EVENING OVER THE NORTHWEST CORNER OF MISSOURI. FURTHER SOUTH...THE RUC SQUELCHES CONVECTION FOR THE KANSAS CITY AND POINTS SOUTH WITH MORE THAN 100J/KG OF CONVECTIVE INHIBITION. THE NAM SUGGESTS LESS CAPPING...BUT CONTINUES TO EXAGGERATE SURFACE DEWPOINTS. MODIFIED SOUNDINGS FROM THE NAM BRING CONVECTIVE PARAMETERS CLOSER TO THE RUC. WE WILL CONTINUE TO CARRY 30 PERCENT CHANCES FOR STORMS FROM THE METRO SOUTH...MAINLY BECAUSE IF ANY STORM CAN FIGHT THROUGH THE CAP...IT WILL HAVE SUFFICIENT INSTABILITY AND WIND SHEAR TO BE SEVERE...BUT CHANCES FOR STORMS WILL BE QUITE A BIT HIGHER NORTH OF SAINT JOSEPH. SURFACE BASED STORMS THAT DO TRACK INTO NORTHWEST MISSOURI THIS EVENING WILL BE MONITORED CLOSELY. A SLOWLY RETREATING WARM FRONT RESIDES ALONG THE MISSOURI RIVER AND HELICITY VALUES ARE MORE THAN ADEQUATE FOR TORNADOES...BUT THE TEMPERATURE DEWPOINT SPREAD IN THE MARYVILLE AREA IS CONTRIBUTING TO LCL HEIGHTS THAT ARE MARGINAL FOR STRONG TORNADOES (1600M-2000M). SOUTH OF THE WARM FRONT...LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS...BUT SHORT LIVED TORNADOES ARE NOT OUT OF THE QUESTION. AS INSTABILITY WANES THIS EVENING AND THE WIND PROFILE BECOMES MORE UNIDIRECTIONAL...I EXPECT STORMS TO BECOME MORE LINEAR AS THEY TRACK INTO NORTH CENTRAL MISSOURI...WITH DAMAGING WINDS THE PRIMARY THREAT. KOCH && .PREVIOUS DISCUSSION... 428 AM SAT... MAIN CONCERN CONTINUES TO BE CHANCE OF SEVERE STORMS LATER TODAY AND TONIGHT. THE SURFACE LOW IS NOW DEVELOPING OVER WEST CENTRAL KANSAS. A WARM FRONT SNAKES FROM THE LOW TO NORTH OF SALINA KANSAS...STRETCHING ACROSS KANSAS CITY TO MACON AS A STATIONARY FRONT EARLY THIS MORNING. HIGH BASED SHOWERS HAVE DEVELOPED OVER SOUTHEAST KANSAS AND ARE NOW MOVING EAST-NORTHEAST INTO CENTRAL MISSOURI ON NOSE OF 45KT LOW LEVEL JET. EXPECT THE SHOWERS TO GRADUALLY FADE AWAY THIS MORNING AS THE LOW LEVEL JET REFOCUSES FARTHER WEST...IN RESPONSE TO THE APPROACHING SHORTWAVE. GFS AND NAM ARE NOW IN FAIRLY GOOD AGREEMENT...BRINGING THE 500MB LOW TO CENTRAL NEBRASKA BY 00Z THIS EVENING...AND TO THE QUAD CITIES AREA BY 00Z MONDAY. THE STATIONARY FRONT OVER WESTERN SECTIONS OF THE FORECAST AREA SHOULD GRADUALLY LIFT NORTH AS A WARM FRONT THROUGH TODAY AS THE SURFACE LOW STRENGTHENS AND MOVES NORTHEAST INTO EASTERN NEBRASKA. HOWEVER THE EASTERN MISSOURI SEGMENT OF THE BOUNDARY MAY NOT MOVE MUCH AS THE MID LEVEL RIDGE WILL NOT MOVE MUCH FURTHER EAST. WHILE THE MODELS MAY HAVE A DECENT HANDLE ON THE POSITION OF THE MAIN FEATURES...THEY DO NOT HAVE A GOOD HANDLE ON THE LOW LEVEL MOISTURE FIELD. 60 DEGREE DEW POINTS ARE JUST NOW MAKING IT INTO SOUTHERN SECTIONS OF OKLAHOMA AND ARKANSAS. THE MODELS ERRONEOUSLY HAVE LOW TO MID 60 DEW POINTS ALREADY POOLING IN CENTRAL MISSOURI ALONG THE BOUNDARY. DO THINK 60 DEGREE DEW POINTS WILL MAKE IT INTO THE AREA BY THIS EVENING...BUT CONCERNED IT MAY BE TOO LITTLE TOO LATE FOR MUCH OF THE REGION TO HAVE A GOOD CHANCE FOR THUNDERSTORMS. BOTH GFS AND NAM SHOW A SIGNIFICANT CAP IN PLACE THROUGH MUCH OF THE DAY. SO WITH MORE LIMITED MOISTURE THAN WHAT THE MODELS SUGGEST...THINK IT WILL TAKE THE DYNAMICS OF THE UPPER LEVEL SYSTEM TO GET THUNDER. BEST CHANCE REMAINS ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND EVENING...CLOSER TO THE UPPER LEVEL SYSTEM...BUT HAVE CONTINUE LOW CHANCE POPS ELSEWHERE FOR CONTINUITY. THERE MAY BE ISOLATED TO WIDELY SCATTERED STORMS ACROSS CENTRAL MISSOURI. IF THE CAP CAN BE BREACHED AND STORMS DO DEVELOP...THEN THERE IS A GOOD CHANCE THEY WILL BECOME SEVERE. 80 DEGREE TEMPS AND 60 DEGREE DEW POINTS GIVE CAPE VALUES AROUND 2000 J/KG CAPE. STRONG SHEAR PROFILES SUGGEST SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE. BUT WITH LIMITED MOISTURE...A RELATIVELY HIGH STORM BASE WILL MAKE IT DIFFICULT FOR TORNADOES TO FORM. THE EXCEPTION MAY BE IN THE VICINITY OF THE WARM FRONT WHERE ENHANCED HELICITY WILL AID IN THE DEVELOPMENT OF TORNADOES. NRR && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE WFO EAX
Hazardous weather outlook, Apr 15, 12:59 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 PM CDT SAT APR 15 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1259 PM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A POTENT STORM SYSTEM OVER NEBRASKA THIS AFTERNOON WILL BRING THE GREATEST THREAT OF SEVERE STORMS INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI BY THE LATE AFTERNOON TO EARLY EVENING TIME FRAME. AREAS FROM ATCHISON KANSAS...ST JOSEPH AND MAYSVILLE MISSOURI... NORTHWARD...INCLUDING THE MARYVILLE AREA...WILL LIKELY SEE STORMS...WITH THE POTENTIAL OF TORNADOES...DAMAGING WINDS AND HAIL. AS THE STORMS PROGRESS EASTWARD ACROSS NORTH CENTRAL MISSOURI THIS EVENING...THE TORNADO THREAT WILL LESSEN...BUT DAMAGING WINDS AND HAIL WILL STILL BE POSSIBLE. FURTHER TO THE SOUTH...FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI...THE PICTURE IS NOT AS CLEAR. WARM AIR ALOFT MAY INHIBIT THUNDERSTORM DEVELOPMENT. HOWEVER...SEVERE STORMS DURING THE EVENING HOURS IN THE KANSAS CITY METRO AREA...ESPECIALLY THE NORTHERN PORTIONS OF THE METRO AREA...CANNOT BE RULED OUT IF THE STORMS IN NORTHEAST KANSAS AND NORTHWEST MISSOURI CAN ERODE THE CAP AND BUILD FURTHER SOUTH. IF THESE STORMS DO OCCUR...ISOLATED TORNADOES WILL BE POSSIBLE ALONG WITH DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS CONTINUES ACROSS NORTH CENTRAL INTO NORTHEAST MISSOURI ON SUNDAY...MAINLY NORTH OF A LINE FROM BETHANY TO MACON...AS THE UPPER LOW MOVES PAST THE REGION. THERE IS ONLY A SLIGHT CHANCE FOR SEVERE STORMS WITH THIS ACTIVITY...WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY AFTERNOON INTO TUESDAY EVENING. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND HAIL THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING WITH THE MOST LIKELY AREA FOR ACTIVATION IN NORTHEAST KANSAS AND NORTHWEST MISSOURI DURING FROM LATE AFTERNOON INTO THE EVENING HOURS...AND IN NORTH CENTRAL MISSOURI DURING THE EVENING HOURS. PC
In the hours before
Local storm report, Apr 15, 9:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG STANBERRY 40.22N 94.54W
04/15/2006 GENTRY MO LAW ENFORCEMENT
TREES AND HOUSE AWNINGS DOWN
0847 PM TORNADO 2 N OSBORN 39.78N 94.36W
04/15/2006 DE KALB MO EMERGENCY MNGR
POSSIBLE TOUCHDOWN
0850 PM HAIL TIFFANY SPRINGS 39.27N 94.72W
04/15/2006 M0.75 INCH PLATTE MO OTHER FEDERAL
0850 PM HAIL NASHUA 39.30N 94.58W
04/15/2006 M1.75 INCH CLAY MO EMERGENCY MNGR
&&
21Special weather statement, Apr 15, 9:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 909 PM CDT SAT APR 15 2006 KSZ104-105-160245- JOHNSON-WYANDOTTE- 909 PM CDT SAT APR 15 2006 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN JOHNSON AND SOUTHERN WYANDOTTE COUNTIES UNTIL 945 PM CDT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EUDORA...OR 8 MILES SOUTHWEST OF DE SOTO... MOVING NORTHEAST AT 45 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM DOES NOT APPEAR TO BE SEVERE AT THIS TIME...BUT IT WILL BE CLOSELY WATCHED FOR SIGNS OF STRENGTHENING. HUDSON
Local storm report, Apr 15, 9:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0853 PM TORNADO 3 S MAYSVILLE 39.85N 94.36W
04/15/2006 DE KALB MO EMERGENCY MNGR
0856 PM HAIL KEARNEY 39.36N 94.36W
04/15/2006 M1.00 INCH CLAY MO EMERGENCY MNGR
0906 PM HAIL EXCELSIOR SPRINGS 39.34N 94.24W
04/15/2006 M1.00 INCH CLAY MO TRAINED SPOTTER
0907 PM HAIL EXCELSIOR SPRINGS 39.34N 94.24W
04/15/2006 M1.75 INCH CLAY MO TRAINED SPOTTER
0915 PM TORNADO VIBBARD 39.38N 94.15W
04/15/2006 RAY MO LAW ENFORCEMENT
&&
21Special weather statement, Apr 15, 9:21 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 921 PM CDT SAT APR 15 2006 MOZ014-015-023-160245- DAVIESS-GRUNDY-LIVINGSTON- 921 PM CDT SAT APR 15 2006 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DAVIESS...GRUNDY AND NORTHWESTERN LIVINGSTON COUNTIES UNTIL 945 PM CDT... AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JAMESPORT...OR 11 MILES SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL BE NEAR... TRENTON BY 930 PM CDT. THE TOWN OF LAREDO IS ALSO IN THE PATH OF THIS STORM. WINDS AROUND 50 MPH WE REPORTED WITH THIS STORM. THIS STORM WILL CONTINUE TO HAVE STRONG WINDS AS IT HEADS EAST. 27
Local storm report, Apr 15, 9:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL EXCELSIOR SPRINGS 39.34N 94.24W
04/15/2006 M1.75 INCH CLAY MO TRAINED SPOTTER
&&
21Local storm report, Apr 15, 9:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL EXCELSIOR SPRINGS 39.34N 94.24W
04/15/2006 M2.00 INCH CLAY MO TRAINED SPOTTER
0919 PM HAIL 3 W KINGSTON 39.64N 94.09W
04/15/2006 M0.88 INCH CALDWELL MO AMATEUR RADIO
&&
MDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 33 min |
| Apr 15, 7:50 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 40 min |
| Apr 15, 8:21 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 39 min |
| Apr 15, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 34 min |
| Apr 15, 8:30 PM CDT | Tornado Warning | EAX | Clay, Platte | 30 min |
| Apr 15, 8:49 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 26 min |
| Apr 15, 8:56 PM CDT | Tornado Warning | EAX | Clay, Ray | 34 min |
| Apr 15, 9:22 PM CDT | Tornado Warning | EAX | Carroll, Ray | 38 min |
| Apr 15, 9:47 PM CDT | Tornado Warning | EAX | Caldwell, Carroll, Livingston | 28 min |
| Apr 15, 9:59 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 46 min |
| Apr 15, 10:04 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.